# SDR AALA20170226001

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 52,059 hours, 21,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AFT GALLEY LEFT SIDE IS BROKEN.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-01. OPERATIONAL CHECKED GOOD.
